| Model Number |
350-013-000 |
| Medical Device Problem Code |
Material Opacification (1426)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 350-013-000, mcgrath mac 4 blade 350-013-000 50 ct, lot# 24k0098jzx.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that moisture generation was observed with the videolaryngoscope blade prior to use, at a hospital.There was no patient involved.
Additional Manufacturer Narrative
Additional information: d9, g3, h3 and h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted no physical damage on the received videolaryngoscope blade.The blade was connected to a test videolaryngoscope and powered on.The display functioned properly, with no issues in fit or glare from the blade, and no visual artifacts were observed through the videolaryngoscope camera.The videolaryngoscope was then installed in a cap for a beaker filled with water, where in-air temperature was heated to approximately 35°c as measured for anti-fog testing.Fogging of the viewing prism was observed while the videolaryngoscope was installed for approximately 30 seconds, viewed through the videolaryngoscope's monitor, until the anti-fog coating began operating properly and gradually clearing the fog from the viewing prism.Immediate visual investigation of the blade of the videolaryngoscope after removal from the beaker cap found there to be no condensation on the blade prism.All later installations into the beaker cap to verify resulted in no further fogging of the videolaryngoscope's camera.It was reported that moisture generation was observed with the videolaryngoscope blade prior to use, at a hospital.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.